# SDR SWAA2021092320370

- Difficulty date: September 19, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N8738K
- Make and model: Boeing 737-8
- Aircraft serial: 60229
- Aircraft time: 1,124 hours, 608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT INOPERATIVE.   R&R EMERGENCY THE FLASHLIGHT BATTERY & SEAL IAW AMM 25-64-00-900-805.
